# SDR IPXA2015050788772

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 27,410 hours, 4,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE DAMAGED ON TOP CORNER.  R & R COCKPIT PBE OK FOR SERVICE REF MM 25-60-00 25-61-01-05D I 80 CTR CS.
